Adam Tyler Felix| Department of Mathematics & Computer Science | University of Lethbridge

Adam Tyler Felix, Ph. D.


Published

  • Adam Tyler Felix, Generalizing the Titchmarsh divisor problem, Int. J. Number Theory 8 (May 2012) no. 3, 613-629; doi:10.1142/S1793042212500340

  • Adam Tyler Felix and M. Ram Murty, On a conjecture of Erdős, Mathematika 58(July 2012) no. 2, 290-304; doi:10.1112/S0025579311008205

  • Adam Tyler Felix, A problem of Fomenko's related to Artin's conjecture, Int. J. of Number Theory 8(November 2012) no. 7, 1687-1723; doi: 10.1142/S1793042112500984.

  • \noindent Adam Tyler Felix, Higher rank generalizations of Fomenko's conjecture, J. Number Theory 133(2013) 1738-1751; doi:10.1016/j.jnr.2012.09.008

  • Adam Tyler Felix and M. Ram Murty, On the asymptotic nature of elliptic curves modulo p, J. Ramanujan Math. Soc. 28 (2013), no. 3, 271-298.


    Submitted

  • Amir Akbary and Adam Tyler Felix, On the asymptotic nature of elliptic curves modulo p, submitted

    In Preparation

  • Adam Tyler Felix, On prime divisors of shifted primes

  • Adam Tyler Felix, On the common divisors of the index and the order of $a$ modulo $p$